# SDR CA960313002

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 3011218
- Condition: Leaking
- Location: Breather
- Part time: 88 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATELY 60 HOURS OUT OF OVERHAUL THE ENGINE OIL CONSUMPTION WAS FOUND TO BE EXCESSIVE. INVESTIGATION FOUND THE OIL WAS BEING VENTED OVERBOARD AND WAS TROUBLESHOT TO THE ACCESSORY GEARBOX BREATHER IMPELLER CARBON SEAL. AFTER REPLACEMENT THE OIL CONSUMPTION RETURNED TO NORMAL.
